# SDR UIEA200800084

- Difficulty date: March 10, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,448 hours, 13,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L5 DOOR CUTOUT FWD UPPER REVEAL PANEL FOUND CRACKED.  REPAIRED PER SRM 53-10-04.
